Journal Article

ON INTERPOLATION OF THE MEASURE OF NON-COMPACTNESS BY THE COMPLEX METHOD

Radosław Szwedek

in The Quarterly Journal of Mathematics

Volume 66, issue 1, pages 323-332
Published in print March 2015 | ISSN: 0033-5606
Published online April 2014 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hau009
ON INTERPOLATION OF THE MEASURE OF NON-COMPACTNESS BY THE COMPLEX METHOD

Show Summary Details

Preview

The measure of non-compactness of operators between complex interpolation spaces is studied. An estimate of this measure, under the Calderón approximation condition, is proved. Examples of Banach couples satisfying the mentioned condition are provided. An estimate of the essential spectral radius of an operator under complex interpolation is also given.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.